# SDR UPS04M43195

- Difficulty date: July 26, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORZ STAB NR 22 LT BARREL NUT HOLE FOUND CORRODED ON BEARING SURFACE.  CORROSION AT B/N HOLE NR 22 LT REMOVED, BLENDED AND REAMED TO 1.067 INCHES FOUND OUT OF LIMIT.  FAB SLEEVE AND BUSHING IAW EO MD11-5510-19409-H.  APPLIED SEALANT PR1422B1/2 AT BLEND AREA AND INSTALLED SLEEVE BUSHING AT B/N HOL E NR 22 LT IAW EO MD11-5510-19409-H.  REPAIR C/O AT B/N HOLE NR 22 LT IAW EO  MD11-5510-19409-H AND EN:1271-04 FOUND WITHIN LIMIT AND SATISFACTORY.
